# SDR A6WA201240582

- Difficulty date: June 3, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 20,539 hours, 19,803 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Diode
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED RT THRUST REVERSER UNLOCK CAUTION MESSAGE, TESTED AFTER ROTATION INDICATION ONLY.  NO PERFORMANCE CHANGE.  COMPLIED WITH QRH MESSAGE PERSISTED.   R & R DIODE MODULE TB207-7-2CR7KE IAW WIRE MANUAL 78-30-00. THRUST REVERSERS OPS CHECKED GOOD IAW 78-30-00.
